MAUDE Adverse Event Report: ST PAUL BCI CAPNOGRAPHY MONITOR CAPNOCHECK SLEEP; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOGRAPHY MONITOR CAPNOCHECK SLEEP; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004051
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the comport and signals are incorrect on a smiths medical capnograph.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol b10010116, as a result of warning letter cms# (b)(4).No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.There is no physical damage on the device.The technician performed an analog output function test.The reported complaint was verified after test the analog output function test on the returned 9004051 monitor and was not able to get 1 volts out of channel 1 and 2.Due to the failure of the analog output test the main board will need to be replace.The root cause of the reported issue was found to be a defective main board.The technician replaced main board.
 
Event or Problem Description
Additional information received via email 05-nov-2021: discovered while in use.

Brand Name
BCI CAPNOGRAPHY MONITOR CAPNOCHECK SLEEP
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12808294
Report Number3012307300-2021-11202
Device Sequence Number17300625
Product Code CCK
UDI-Device Identifier10610586036873
UDI-Public10610586036873
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004051
Device Catalogue Number9004051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date11/13/2021
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown